By Topic

Q-projections on possibility distributions

Sign In

Cookies must be enabled to login.After enabling cookies , please use refresh or reload or ctrl+f5 on the browser for the login options.

Formats Non-Member Member
$31 $13
Learn how you can qualify for the best price for this item!
Become an IEEE Member or Subscribe to
IEEE Xplore for exclusive pricing!
close button

puzzle piece

IEEE membership options for an individual and IEEE Xplore subscriptions for an organization offer the most affordable access to essential journal articles, conference papers, standards, eBooks, and eLearning courses.

Learn more about:

IEEE membership

IEEE Xplore subscriptions

1 Author(s)
Yager, Ronald R. ; Machine Intelligence Institute, Iona College, New Rochelle, NY 10801, USA

The concept of projection of a relation from the set A × Y to Y is generalized by the introduction of quantifier-based projections.

Published in:

Systems, Man and Cybernetics, IEEE Transactions on  (Volume:SMC-15 ,  Issue: 6 )